• Profile photo of SunnieSunnie
    Member
    #171205133786

    You are very welcome, I am so sorry that you are going though that. It took me a while to get my stomach back on track.

    Profile photo of SunnieSunnie
    Member
    #171205269637

    You are very welcome, I am so sorry that you are going though that. It took me a while to get my stomach back on track.

    Profile photo of SunnieSunnie
    Member
    #171205400946

    You are very welcome, I am so sorry that you are going though that. It took me a while to get my stomach back on track.

    Profile photo of AlwaysAMomAlwaysAMom
    Member
    #171205133785

    Very interesting Jennifer. Thanks.
    So stool test was negative for C diff antigen, but the toxin
    assay is not back yet.

    Profile photo of AlwaysAMomAlwaysAMom
    Member
    #171205269636

    Very interesting Jennifer. Thanks.
    So stool test was negative for C diff antigen, but the toxin
    assay is not back yet.

    Profile photo of AlwaysAMomAlwaysAMom
    Member
    #171205400945

    Very interesting Jennifer. Thanks.

    So stool test was negative for C diff antigen, but the toxin

    assay is not back yet.

    Profile photo of SunnieSunnie
    Member
    #171205133776

    Sorry for the delay. Yes Prednisone can most certainly cause gastric distress. It actually caused me to malabsorb my fat.

    Profile photo of SunnieSunnie
    Member
    #171205269630

    Sorry for the delay. Yes Prednisone can most certainly cause gastric distress. It actually caused me to malabsorb my fat.

    Profile photo of SunnieSunnie
    Member
    #171205400939

    Sorry for the delay. Yes Prednisone can most certainly cause gastric distress. It actually caused me to malabsorb my fat.

    Profile photo of midgetgemmidgetgem
    Member
    #171205133747

    Are you on any antibiotic with the prednisone???

    Profile photo of midgetgemmidgetgem
    Member
    #171205269603

    Are you on any antibiotic with the prednisone???

    Profile photo of midgetgemmidgetgem
    Member
    #171205400912

    Are you on any antibiotic with the prednisone???

    Profile photo of SugarCakesSugarCakes
    Member
    #171205133679

    Not for me.
    It does change your sugars dramatically though, so if you are diabetic, be careful. That was something my dr failed to tell me.

    Profile photo of SugarCakesSugarCakes
    Member
    #171205269547

    Not for me.
    It does change your sugars dramatically though, so if you are diabetic, be careful. That was something my dr failed to tell me.

    Profile photo of SugarCakesSugarCakes
    Member
    #171205400856

    Not for me.

    It does change your sugars dramatically though, so if you are diabetic, be careful. That was something my dr failed to tell me.

Viewing 15 posts - 1 through 15 (of 16 total)

You must be logged in to reply to this topic.